# SDR SWAA2025020583005

- Difficulty date: January 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER ASSY LOCATED BS540 BETWEEN BL 0 TO LBL 24.75 AT CENTER WING BOX 2024-779213<[01].  MEASURE OF CRACK THE DAMAGED PART IS L:0.120 INCHE TOOL USED ELECTRONIC CALIPER P/N:500-196-30; SN:A23352980; DUE DATE:14-FEB-25. AND NOT FOUND ALLOWABLE DAMAGE ON SRM; REPLACED STIFFENER ASSY LOCATED BS540 BETWEEN BL 0 TO LBL 24.75 AT CENTER WING BOX IAW B737-800 SRM-51-40-02-0G-0; DWG 143A0060 SHEET 64 REV -; AND B737-800 SRM 51-10-02-0G PARAGRAPH 9.;[02] MEASURE OF CRACK THE DAMAGED PART IS L:0.120 INCHE TOOL USED ELECTRONIC CALIPER P/N:500-196-30; SN:A23352980; DUE DATE:14-FEB-25. AND NOT FOUND ALLOWABLE DAMAGE ON SRM; REPLACED STIFFENER ASSY LOCATED BS540 BETWEEN BL 0 TO LBL 24.75 AT CENTER WING BOX IAW B737-800 SRM-51-40-02-0G-0; DWG 143A0060 SHEET 64 REV -; AND B737-800 SRM 51-10-02-0G PARAGRAPH 9.
